# SDR A6WA202404288734

- Difficulty date: April 28, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 45,168 hours, 43,027 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: UNKNOWN
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL 7 DEG ***** AIRCRAFT REMOVED FROM SERVICE ***** R&R FLAP LEVER PER AMM SUP 09-038A. OPS CHECK GOOD AT THIS TIME. REMOVED PLACARD AND FROM MEL
